# SDR ASOA201001287

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559+80 FLOOR SUPPORT CAP STRIP BET RBL 9 - RBL 27 CORRODED.  REMOVED FLOOR SUPPOR TCAP STRIP IAW SRM 51-42-06.  INSTALLED NEW CAP STRIP IAW SRM 51-42-06 & 51-45-00.
